# SDR ASAA2019121101566

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 48,359 hours, 14,673 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 6930
- Condition: Failed
- Location: Nr 2 Eng Bleed
- Part time: 61,334 hours, 22,442 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT R DUCT PRESS READ 0, NO RESPONSE WITH POWER CHANGES. GROUNDED - YES. REMOVED AND REPLACED BLEED AIR REGULATOR REF B737-800 AMM 36-11-03-000-801/-400-801. REMOVED AND REPLACED PRECOOLER CONTROL VALVE REF AMM 36-12-02-000-801/400-801. INSTALLATION TEST GOOD. LEAK TEST GOOD. INSTALLED SERVICEABLE PRSOV REF AMM 36-11-04-00/400-801. INSTALLATION TEST GOOD. LEAK CHECK GOOD. REF TC NG-363WC-00001 FOR ACCOMPLISHMENT OF NO 2 ENG BLEED AIR SYSTEM HEALTH CHECK. ACCOMPLISHED ENG BLEED AIR CROSSOVER CK AND NO FAULTS FOUND REF AMM 36-11-00-710-801.
